# SDR RAIA00512035

- Difficulty date: December 19, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 18,947 hours, 21,387 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 5396 - STL - ESCAPE PATH LIGHTING IN FRONT OF CABIN INOP.  MAINTENANCE RESECURED LOOSE CONNECTORS.
